# SDR UPS96821025

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386261
- Condition: Corrosion
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SPEC, INTERIM REPAIR DUE TO HEAVY CORROSION, NEED PERMANENT REPAIR AT FUSEL AGE SKIN, FS 25 LONGERON 36.  REPLACED SKIN SECTION FS 70 TO 8 LONGERONS 31L AND 31R PER DRAWING NR DAC56138 62 AND UPS EO.
